I was diagnosed 2001 with Asthma by a pulmonologist. I was given some breathing tests but I don't remember what the numbers were. All I remember is that my oxygen exchange between my lungs and my blood was low. My symptoms were tight chest, back ache, wheeze when I breath IN. I'm 42 and have mild allergies. I was given Advair 250/50 and Albuterol.
Now, I'm getting light headed and dizzy. Sometimes I feel like I'm going to fall right over. Has anyone else out there experienced this? Is it connected to Asthma or should I consider this something else?
Any input would be greatly appreciated!!
I've been getting dizzy and feeling light headed, but I assumed it was from the medications. I was just diagnosed, and put on Advair, Singulair, the Albuterol inhalter, and getting allergy shots. I'm also on Flexeril and a sleeping medication...so I thought it was either the Advair, or just my body getting used to the meds. I thought the Advair because I noticed the vertigo after I went on that.
Thank you for replying. It's hard to tell if it's from the meds. Sometimes I get dizzy on days that I haven't taken any. I wonder if the dizziness is from low levels of oxygen in the blood. I'm wondering if this is a symptom of Asthma itself?
I guess I really need to talk to my pulmonologist!!!